Pacific Journal of Mathematics

$d$-simple sets, small sets, and degree classes.

Manuel Lerman and Robert I. Soare

Article information

Source
Pacific J. Math., Volume 87, Number 1 (1980), 135-155.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102780321

Mathematical Reviews number (MathSciNet)
MR590872

Zentralblatt MATH identifier
0467.03040

Subjects
Primary: 03D25: Recursively (computably) enumerable sets and degrees
Secondary: 03D30: Other degrees and reducibilities

Citation

Lerman, Manuel; Soare, Robert I. $d$-simple sets, small sets, and degree classes. Pacific J. Math. 87 (1980), no. 1, 135--155. https://projecteuclid.org/euclid.pjm/1102780321


Export citation

References

  • [1] V. L. Bennison and R. I. Soare, Some lowness propertiesand computational com- plexity sequences, Theoretical Computer Science, 6 (1978),233-254.
  • [2] A. H. Lachlan, On the lattice of recursively enumerable sets, Trans. Amer. Math. Soc, 130 (1968), 1-37.
  • [3] A. H. Lachlan,The elementary theory of recursively enumerable sets, Duke Math. J., 35 (1968), 123-146.
  • [4] A. H. Lachlan,Degrees of recursively enumerable sets which have no maximalsuperset, J. Symbolic Logic, 33 (1968),431-443.
  • [5] A. H. Lachlan,On some games which are relevant to the theory of recursively enumera- ble sets, Ann. of Math., (2) 91 (1970), 291-310.
  • [6] M. Lerman, Some theorems on r-maximal sets and major subsets ofrecursively enumerable sets, J. Symbolic Logic, 36 (1971), 193-215. 7# 1Admissibleordinals and priorityarguments, Proceedings of theCam- bridge Summer School in Logic 1971, Lecture Notes in Mathematics No. 337, Springer- Verlag, 1973.
  • [8] M. Lerman and R. I. Soare, A decidable fragmentof the elementary theory of the lattice of recursively enumerable sets, Trans. A.M.S., 257 (1980), 1-37.
  • [9] M. Lerman, R. A. Shore, and R. I. Soare, r-Maximal major subsets, Israel J. Math., 31 (1978), 1-18.
  • [10] D.A. Martin, Classes of recursively enumerable sets and degrees of unsolvability, Z. Math. Logik Grundlagen Math., 12 (1966), 295-310.
  • [11] E. L. Post, Recursively enumerable sets of positiveintegersand theirdecision problems, Bull. Amer. Math. Soc, 5O (1944), 284-316.
  • [12] R. W. Robinson, Simplicityof recursivelyenumerable sets, J. Symbolic Logic, 32 (1967), 162-172.
  • [13] R. W. Robinson,A dichotomy of the recursivelyenumerable sets, Zeitschr. f. Math. Logik und Grundlagen Math., 14 (1968), 339-356.
  • [14] H. Rogers, Jr., Theory of Recursive Functionsand EffectiveComputability, McGraw-Hill, New York, 1967.
  • [15] J. R. Shoenfield, Degrees of Unsolvability, North-Holland, Amsterdam,1971.
  • [16] J. R. Shoenfield,Degrees of classes of r.e. sets, J. Symbolic Logic, 41 (1976),695-696.
  • [17] R. I. Soare, Automorphismsof the lattice of recursivelyenumerable sets.Part I: Maximal sets, Annals of Mathematics, 100 (1974), 80-120.
  • [18] R. I. Soare, The infinite injury priority method, J. SymbolicLogic, 41 (1976), 513-530.
  • [19] R. I. Soare,Computational complexity, speedable and levelable sets, J. SymbolicLogic, 42 (1977),545-563.
  • [20] R. I. Soare, Automorphismsof the lattice of recursively enumerable sets. Part II, Low sets, to appear.
  • [21] M. Stob, The structure and elementary theory of the recursively enumerable sets, Ph. D. Dissertation, University of Chicago, 1979.
  • [22] C. E. M. Yates, Three theorems on the degree of recursivelyenumerable sets, Duke Math. J., 32 (1965),461-468.